# SDR DALA102836302

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 87,392 hours, 11,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, MX FOUND LT EMERGENCY PATH LIGHTS AT ROWS 1-14 INOPERATIVE.  MX REPLACED THE BATTERY PACK.  OPS CHECK WAS GOOD.
